Skip to content
FREE SHIPPING on orders over €38
FREE SHIPPING on orders over €38

Nurofen Rapid Relief Maximum Strength 400mg 20's

$14.29

Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules are for the relief of headaches, migraine, backache, period pain, dental pain, neuralgia, muscular pain, rheumatic pain, cold and flu symptoms and fever.These soft gel capsules contain the same active ingredient, ibuprofen, as Nurofen Tablets but in a soluble liquid form that’s...

All orders shipped from our Irish warehouse All orders shipped from our Irish warehouse
No additional charges on orders within Ireland No additional charges on orders within Ireland
Tracked delivery on all orders Tracked delivery on all orders
Free treat in every order Free treat in every order

Nurofen Rapid Relief Maximum Strength 400mg Liquid Capsules are for the relief of headaches, migraine, backache, period pain, dental pain, neuralgia, muscular pain, rheumatic pain, cold and flu symptoms and fever.
These soft gel capsules contain the same active ingredient, ibuprofen, as Nurofen Tablets but in a soluble liquid form that’s easy to swallow and absorbed quickly into your bloodstream.

DOSAGE GUIDE

Take with water.

Adults and children from 12 years: Take 1 capsule with water, up to 3 times a day if required. Leave at least 4 hours between doses (maximum 3 capsules in 24 hours).

Do not give Nurofen Capsules to children under 12 years. Nurofen for Children have a separate range of products which are available for children from 3 months (weighing over 5kg) to 12 years of age. 

For detailed dosing instructions and safety information please refer to product information leaflet

Meaghers Blog

Brands you love

Free shipping

on orders over €38

Free treat

included with every order

Need advice?

Book a Pharmacist Video Call

Store locator

Find your local store